# SDR DALA2023051503801

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,476 hours, 13,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4647966) DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY DEAD AT 12F. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT 12F PER B737 AMM 33-51. OPS TEST GOOD.
